Advertisement

manuscripta mathematica

, Volume 38, Issue 3, pp 289–323 | Cite as

Probabilistic topologies induced by L-fuzzy uniformities

  • Ulrich Höhle
Article

Abstract

Basic properties of probabilistic topologies associated with L-fuzzy uniformities are studied, e.g. regularity, uniform continuity and 1-completeness. The main result is the existence and uniqueness of the probabilistic completion of L-fuzzy uniform spaces. Moreover with respect to the applicability of this theory we also give concrete representations of the probabilistic completion of compact as well as of Polish spaces.

Keywords

Basic Property Number Theory Algebraic Geometry Topological Group Polish Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Birkhoff: Lattice Theory (AMS Colloquium publications, Vol XXV, 1973Google Scholar
  2. [2]
    K. Bourbaki: Topologie Générale (Hermann, Paris 1965)Google Scholar
  3. [3]
    M.J. Frank: Probabilistic topological spaces. J. Math. Anal. Appl.34 (1971), 67–81Google Scholar
  4. [4]
    L. Fuchs, Teilweise geordenete algebraische Strukturen (Vandenhoeck & Ruprecht, Göttingen 1966)Google Scholar
  5. [5]
    J.A. Goguen: L-Fuzzy sets. J. Math. Anal. Appl.18 (1967), 145–174Google Scholar
  6. [6]
    G. Grätzer: General Lattice Theory (Birkhäuser, Basel 1978)Google Scholar
  7. [7]
    U. Höhle: Probabilistische Topologien. manuscripta math.26 (1978), 223–245Google Scholar
  8. [8]
    U. Höhle: Probabilistische Metriken auf der Menge der nicht negativen Verteilungsfunktionen. Aeq. Math.18 (1978), 345–356Google Scholar
  9. [9]
    U. Höhle: Probabilistic uniformizätion of fuzzy topologies. Fuzzy Sets and Systems 1 (1978), 311–332Google Scholar
  10. [10]
    U. Höhle: Representation theorems for L-fuzzy quantities. Fuzzy Sets and Systems5 (1981), 83–107Google Scholar
  11. [11]
    U. Höhle: Some remarks on representations of Boolean σ-homomorphisms. Bull. Acad. Sci. Pol. math. astr. phys. (submitted)Google Scholar
  12. [12]
    D.A. Kappos: Probability Algebras and Stochastic Spaces. (Academic Press, New York 1969)Google Scholar
  13. [13]
    R. Lowen: Fuzzy topological spaces and fuzzy compactness. J. Math. Anal. Appl.56 (1976), 621–633Google Scholar
  14. [14]
    R. Lowen: Convergence in fuzzy topological spaces. General Topology and its Applications10 (1979), 147–160Google Scholar
  15. [15]
    K. Menger: Statistical metrics. Proc. Nat. Acad. Sci., U.S.A.,28 (1942), 535–537Google Scholar
  16. [16]
    B. Schweizer: Multiplications on the space of probability distribution functions. Aeq. Math. 12 (1975), 156–183Google Scholar
  17. [17]
    H. Sherwood: On the completion of probabilistic metric spaces. Z. Wahrscheinlichkeitstheorie verw. Geb.6 (1966), 62–64Google Scholar
  18. [18]
    H. Sherwood: Complete probabilistic metric spaces. Z. Wahrscheinlichkeitstheorie verw. Geb.20 (1971), 117–128Google Scholar
  19. [19]
    R. Sikorski: Boolean Algebras (Ergebnisse der Mathematik und ihrer Grenzgebiete, neue Folge, Bd. 25. Berlin Heidelberg, New York 1964)Google Scholar
  20. [20]
    A. Spacek: Random metric spaces Transaction of the 2nd Prague Conference on Information Theory. Statistical Decision Functions and Random Processes 627–638Google Scholar
  21. [21]
    R.M. Tardiff: Topologies for probabilistic metric spaces. Pacific J. Math.65 (1976), 233–251Google Scholar
  22. [22]
    L.A. Zadeh: Fuzzy sets. Information and Control8 (1965), 338–353Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Ulrich Höhle
    • 1
  1. 1.Fachbereich Mathematik der Gesamthochschule WuppertalWuppertal 1Germany

Personalised recommendations